Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Accidental intake of blood pressure medication. What to do?

I accidentally took my husband s 100MG Losartan ( Blood Pressure Medication). Once I realised the mistake, I stuck my finger down my throat immediately to try and get it out of my system. I am a pretty healthy 29 year-old who doesn t have high blood pressure. My only concern is that it was taken on top of 7.5 Hydrocodone (already in my system). Should I be worried? Is there anything I should do? I m pretty sure (but not 100%) that I got rid of it fast enough.
Tue, 19 Feb 2013
Report Abuse
General & Family Physician 's  Response
Hi,
thanks for the question. You might experience symptoms of light head feeling, auditory disturbances, nausea and some visual disorders or even blackouts. You need to sit down immediately start feeling funny.
The best thing to do now is to drinks lots and lots of water and fluids. after 12 hours, the effects become minimal and you will come back to normal. Most people with the dose you took ;\might not even experience any symptoms, since the liberation is slow.
Remain calm and not bothered, it shall be fine and ok soon.
Hope this helps,
Best regards,
Luchuo, MD
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Ketone


Accidental intake of blood pressure medication. What to do?

Hi, thanks for the question. You might experience symptoms of light head feeling, auditory disturbances, nausea and some visual disorders or even blackouts. You need to sit down immediately start feeling funny. The best thing to do now is to drinks lots and lots of water and fluids. after 12 hours, the effects become minimal and you will come back to normal. Most people with the dose you took ;\might not even experience any symptoms, since the liberation is slow. Remain calm and not bothered, it shall be fine and ok soon. Hope this helps, Best regards, Luchuo, MD